# SDR 20000413SH040

- Difficulty date: January 13, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 536
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR FLUCTUATES UNDER POWER.  REMOVED AND REPLACED.   (X)
